# SDR DALA2021090105173

- Difficulty date: August 27, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 89,449 hours, 23,322 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Aft Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 6802 AFT GALLEY(LOC405) OVEN #5 BURNING/PLASTIC/ELECTRICAL SMELL FROM SURROUNDING VENTS ONLY WHEN OVEN IS IN USE. CORRECTIVE ACTION: REMOVED AND REPLACED AFT GALLEY OVEN #5 IAW B757 AMM 25-31, OPS CKS NML. (7987770)
